# SDR UIEA2024050600336

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA HOLE FOUND 2EA CRACKS AT R2 DOOR FWD FRAME STR 17( INNER CHORD REPAIRED AS PER SRM 53-20-07-2R-12 REPAIR 12 FIG 201. NO FURTHER DEFECTS NOTED. )
